Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 7, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 30, 2015, 4:29 AM MDT for 9 counties in Colorado. It took effect at Oct 31, 2015, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 4:29 AM MDT (10:29 UTC)
- In effect from
- Oct 31, 2015, 3:00 AM MDT
- Expired
- Oct 31, 2015, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1995 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496 WWUS75 KPUB 301029 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 429 AM MDT FRI OCT 30 2015 COZ085>089-093>098-301830- /O.NEW.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 429 AM MDT FRI OCT 30 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. * LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS ...CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES. * TEMPERATURE...29 TO 34. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SR
4 follow-up statements
612 WWUS75 KPUB 301820 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1220 PM MDT FRI OCT 30 2015 COZ085>089-093>098-310230- /O.CON.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 1220 PM MDT FRI OCT 30 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS CROWLEY...OTERO...KIOWA...BENT ...AND PROWERS COUNTIES. * TEMPERATURE...OVERNIGHT TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
664 WWUS75 KPUB 310149 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 749 PM MDT FRI OCT 30 2015 COZ085>089-093>098-311100- /O.CON.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 749 PM MDT FRI OCT 30 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES. * TEMPERATURE...OVERNIGHT TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
321 WWUS75 KPUB 310947 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 347 AM MDT SAT OCT 31 2015 COZ085>089-093>098-311500- /O.CON.KPUB.FR.Y.0007.000000T0000Z-151031T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 347 AM MDT SAT OCT 31 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT... * LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS TO EXTEND THERE GROWING SEASON. && $$
037 WWUS75 KPUB 311449 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 849 AM MDT SAT OCT 31 2015 COZ085>089-093>098-311600- /O.EXP.KPUB.FR.Y.0007.000000T0000Z-151031T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 849 AM MDT SAT OCT 31 2015 ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING AND FROST IS NO LONGER EXPECTED. THEREFORE THE FROST ADVISORY WILL EXPIRE AT 9 AM. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 30, 3:56 AM MDT, 33 minutes earlier.
Area forecast discussion, Oct 30, 3:56 AM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 356 AM MDT FRI OCT 30 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 334 AM MDT FRI OCT 30 2015 ...SHOWERS OVER THE PLAINS TODAY... ...COLD MORNING ON SATURDAY... UPPER LOW IS NOW SPINNING OVER SRN AZ...AND WILL CONTINUE TO ADVANCE TO THE E THROUGH SRN NM TODAY...BEFORE DEPARTING INTO TX ON SATURDAY. THIS SYSTEM WILL BRING WIDESPREAD SHOWERS TO THE AREA...ESPECIALLY PORTIONS OF THE SE PLAINS. SCATTERED SHOWERS OVER THE PLAINS CURRENTLY WILL CONTINUE TO BECOME MORE WIDESPREAD THIS MORNING. HAVE BOOSTED POPS TO THE CATEGORICAL RANGE FOR MUCH OF LAS ANIMAS...BACA...AND PROWERS COUNTIES THIS MORN. COULD SEE WIDESPREAD QUARTER TO HALF INCH QPF IN THIS AREA. SRN SANGRES...INCLUDING THE SPANISH PEAKS REGION...WILL BE ON THE WRN FRINGES OF THE HEAVIER PRECIP...AND WITH SNOW LEVELS RUNNING FROM 8-9000 FEET TODAY...WILL LIKELY SEE SOME APPRECIABLE SNOW AMOUNTS FROM LA VETA PASS AND BLANCA PEAK SWD INTO THE CULEBRA RANGE. HAVE ISSUED A SNOW ADVISORY FOR THE SRN SANGRES FOR ACCUMS IN THE 4-6 RANGE...WITH HIGHER AMOUNTS POSSIBLE LOCALLY. REST OF THE CWA WILL SEE SHOWERS...BUT QPF NOT LOOKING QUITE AS HEAVY. COLD FRONT ASSOCIATED WITH THE UPPER SYSTEM WILL PUSH SWD THROUGH THE PLAINS THIS MORNING...AND WINDS WILL BE A BIT GUSTY FROM THE NORTH BEHIND THE FRONT. THE CAA ALONG WITH EXTENSIVE CLOUDS AND PRECIP WILL MAKE FOR A RATHER RAW DAY ACROSS THE PLAINS. HAVE LEANED TOWARDS THE LOWER SIDE OF TEMP GUIDANCE WITH HIGHS IN THE LOWER 50S FOR THE PLAINS AND 40S FOR THE HIGHER VALLEYS. WILL SEE FAIRLY STEADY IMPROVEMENT AFTER 03-06Z TONIGHT AS THE TROUGH AXIS CROSSES TOT HE EAST. LIGHTER WINDS AND CLEARING CONDITIONS WILL LEAD TO TEMPS FALLING BELOW FREEZING FOR THE PLAINS...SO HAVE ISSUED A FROST ADVISORY FOR THESE ZONES THROUGH EARLY SAT MORNING. ROSE .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 334 AM MDT FRI OCT 30 2015 ...HOW WARM AND THEN HOW STORMY FOR THE LATTER PART OF THE EXTENDED PERIOD... SEVERAL DAYS OF DRY AND UNSEASONABLY WARM WEATHER WILL OCCUR DURING THE FIRST HALF OF THIS PERIOD...THEN A SIGNIFICANT TROUGH WILL MOVE THROUGH AT THE END OF NEXT WEEK. SATURDAY THROUGH TUESDAY... DRY WEATHER IS ANTICIPATED THIS PERIOD AS ZONAL FLOW WILL BE OVER THE REGION DURING THE SAT-SUN TIME FRAME SHIFTING TO MORE SOUTHWESTERLY MON-TUE. MAX TEMPS SAT WILL BE IN THE M/U60S PLAINS...50S VALLEYS...SUNDAY WILL WARM INTO THE 70S PLAINS...AOA 60 VALLEYS WHILE MONDAY WILL BE THE WARMEST DAY WITH M70S MOST OF PLAINS AND L60S VALLEYS. TEMPS MONDAY MAY MAY BE CONSERVATIVE...AND I WOULD NOT BE TOO SURPRISED IF WE SEE TEMPS AOA 80 SOME LOCATIONS ACROSS THE PLAINS AS GOOD DOWNSLOPE MAY OCCUR ON THIS DAY. TUESDAY GUIDANCE INDICATES THAT IT WILL START TO COOL DOWN A BIT AS A LARGE TROUGH OUT WEST DEVELOPS AND HIGH CLOUDS INCREASE. WE MAY HAVE SOME FIRE WX CONCERNS (GRASS FIRES) DEVELOPING MONDAY AND/OR TUESDAY IF THE LEE TROUGH DEVELOPS AND STRONGER SW SURFACE WINDS DEVELOP OVER THE PLAINS. WEDNESDAY INTO LATE NEXT WEEK... ALL GUIDANCE SHOWS A LARGE LONGWAVE TROUGH DEVELOPING AND WILL MOVE SLOWLY EAST. THE MAIN TROUGH AXIS WILL LIKELY MOVE ACROSS THE REGION DURING THE FRI/SAT TIME FRAME AND THAT IS WHEN MOST OF THE SENSIBLE WX SHOULD AFFECT THE AREA. IN THE MEANTIME...ONE OR TWO SHORTWAVES IN ADVANCE OF THE MAIN TROUGH WILL MOVE ACROSS COLORADO AND THIS WILL LIKELY BRING PERIODS OF PRECIP TO THE MTNS....ESPECIALLY ALONG THE CONTDVD...WITH THE SW MTNS MOST FAVORED AS RATHER STRONG SW MIDLVL FLOW WILL BE OVER THE REGION. DETAILS ASSOCIATED WITH THIS LONGWAVE TROUGH STILL NEED TO BE WORKED OUT...BUT WE COULD SEE OUR FIRST SIGNIFICANT WINTER PRECIP EVENT ASSOCIATED WITH THIS TROUGH LATER NEXT WEEK. \/HODANISH && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 334 AM MDT FRI OCT 30 2015 MAIN CONCERNS WILL BE SHOWERS TODAY IN ASSOCIATION WITH A FRONTAL SYSTEM MOVING THROUGH ERN CO. COLD FRONT WILL ARRIVE FROM 15-18Z OVER THE PLAINS...AND WIND WILL STRENGTHEN FROM THE NORTH...WITH GUSTS IN THE 20-30 KT RANGE. COULD SEE MVFR CIGS THIS MORNING AT THE TAF SITES...AND POSSIBLY A BRIEF PERIOD OF IFR IF PRECIP AFFECTS THE TERMINALS. PRECIP CHANCES ARE HIGHEST SOUTH OF HGWY 50 THIS MORNING...BUT SHOWERS WILL BE POSSIBLE ACROSS THE REGION. CONDITIONS WILL GRADUALLY IMPROVE THIS AFTERNOON THROUGH THIS EVENING AS THE SYSTEM MOVES EWD INTO ERN NM AND TX. CLEARING CONDITIONS ARE EXPECTED AFTER 00-03Z THIS EVENING. DEPENDING ON PRECIP AMOUNTS...COULD POTENTIALLY SEE SOME VALLEY FOG DEVELOP SAT MORNING DUE TO THE CLEARING CONDITIONS AND LIGHTER WINDS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 9 AM MDT SATURDAY FOR COZ085>089- 093>098. WINTER WEATHER ADVISORY UNTIL 9 PM MDT THIS EVENING FOR COZ075. && SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...ROSE
Hazardous weather outlook, Oct 29, 5:38 PM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 538 PM MDT THU OCT 29 2015 COZ058>089-093>099-302345- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 538 PM MDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT LIGHT SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE TONIGHT FOR ELEVATIONS ABOVE 9000 FEET...ESPECIALLY ALONG THE CONTINENTAL DIVIDE AND OVER THE SANGRE DE CRISTO MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED WEATHER WILL BE OVER THE REGION ON FRIDAY. SEVERAL INCHES OF HIGH ELEVATION SNOW WILL BE POSSIBLE DURING THIS PERIOD. THE BEST CHANCE FOR SNOW WILL BE OVER THE SOUTHERN MOUNTAINS LATE ON FRIDAY...ESPECIALLY THE SOUTHERN SANGRE DE CRISTO MOUNTAIN REGION. THE BEST CHANCE OF ACCUMULATING SNOW WILL BE ABOVE 9000 FEET. ANOTHER POTENTIALLY MORE SIGNIFICANT STORM WILL BEGIN TO AFFECT THE REGION LATE TUESDAY INTO WEDNESDAY. THE PRIMARY IMPACT WILL BE ALONG THE CONTINENTAL DIVIDE REGION WHERE SNOW WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT FOR ELEVATIONS ABOVE 9000 FEET. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:32 AM MDT | Winter Weather Advisory | PUB | Costilla, Huerfano, Las Animas | 13 hr |
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.